# SDR DXTA2023020679910

- Difficulty date: February 3, 2023
- Submitted: February 6, 2023
- Operation: Air carrier
- Aircraft: N580QS
- Make and model: Cessna 560XL
- Aircraft serial: 5805741
- Aircraft time: 12,808 hours, 9,803 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Not Reported
- Part number: NOTREPORTED
- Part serial: NOTREPORTED
- Condition: Not Reported
- Location: Not Reported
- Stage of operation: TO
- How discovered: L
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NLG LANDING GEAR RETRACTION: AFTER TAKEOFF, AND SELECTING THE LANDING GEAR UP, THE RED UNLOCK LIGHT ILLUMINATED. THE FLAPS WERE SELECTED TO ZERO. THE HYD PRESS  AND STAB MISCOMPARE ANNUNCIATORS ILLUMINATED. THE LANDING GEAR WILL NOT RETRACT (RED GEAR UNLOCK LIGHT REMAINS ON) QRH WAS PERFORMED. THREE GREEN LIGHTS ILLUMINATED AND THE RED UNLOCK LIGHT EXTINGUISHED. // SIGNOFF // 'IS NLG AND MLG UPLOCK SWITCHES AND FOUND THE NLG UPLOCK SWITCH WAS OUT OF RIG. ADJUSTED NLG UPLOCK SWITCH FWD IAW CESSNA 560XL A.MM 32-30-05. OPS CHECKED GOOD.NO RED UNLOCK LIGHT, HYD PRESS, OR STAB MISCOMPARE ANNUNCIATORS ARE ILLUMINATED WHEN GEAR IS CYCLED TO THE UP AND LOCKED POSITION
